Iv have a quick question about the morning after pill...
I have recently started a new relationship with a lovely guy after a few years of keeping away from men
In the past month, we had 2 incidents where I had to get the morning after pill... not because we had not used condoms, but because they had come off on the way out and I wanted to be extra safe
So I took the morning after pill (Levonelle) twice since my last period... and i have heard that its a huge dose of hormones...
The problem is that I took the last one on Monday night, and I have been so depressed since. I feel really weepy
Does anyone know how long this will last? Id imagine its a hormone over load... Will I be ok? Will It go away?
(I have gotten a prescription from the doctor to start the normal pill so that this doesnt happen again)
Id really appreciate any advice on this matter
It is a huge dose of hormones, 1 dose of the ''morning after pill" is the same level of hormoans as about 6 months of the pill and you have done that twice in such a short ammount of time.
It will go away. As you suspected it's just the hormones.
On a side-note, you should remind your boyfriend that he should hold the condom in place as he withdraws from you to ensure it doesn't slip off.
Dont worry this should pass if your still worried see your gp.
Maybe think about going on the pill so much easier than having
to worry if you should go get morning after, or not.
yeah i have taken it twice and both times i have been a tad hormonal, although i'm not sure if that was just down to the fact that the whole thing is a wee bit traumatic!!don't worry, you're period may not be as on-time or "normal" as ever but everything should fall back into place after.
yeah..... maybe you should consider going on the pill too to be extra safe I would say another 48hrs and you should be ok... It kinda feels like a MAJOR DOSE OF PMS. Get your man to hold the base of the condom to keep the little swimmers at bay
Thanks everyone for your help & advice...
Im feeling a bit better today so hopefully ill be in top form for the weekend!
Ill be going straight on the pill as soon as possible to avoid this agian in the future!